# SDR 2023FA0000659

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENG #1 EXHAUST OUTER SLEEVE S/N 0468-A P/N 015T0305-10:      NRC M0769 DENT WITH SHARP CREASE IN THE OUTER EXHAUST SKIN LOCATED BT 7-8 O’CLOCK AND BT NAS STA 331.47-337.32. DENT SIZE: 2.42”(A)X0.125(Y) A=2.42” Y=0.125” A/Y RATIO 19.3.                                                                                                                                             NRC M0768: DENT WITH SHARP CREASE IN THE OUTER EXHAUST SKIN LOCATED BT 3-4 O’CLOCK AND BT NAS STA 332.85-336.42. DENT SIZE: 0.95”(A)X3.57”X 0.051(Y) A=0.95” Y=0.051” A/Y RATIO 18.6.
